Print this page Email this page
Users Online: 45
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 31  |  Issue : 1  |  Page : 48-49

A case report of valproate-induced acute pancreatitis


1 Department of Medicine, King George's Medical University, Lucknow, India
2 Department of Microbiology, Institute of Medical Sciences, BHU, Varanasi, Uttar Pradesh, India

Correspondence Address:
Jitendra Singh
Department of Medicine, King George's Medical University, Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-4958.198463

Rights and Permissions

Valproic acid is a branched chain aliphatic carboxylic acid which is widely used as antiepileptic drug. Valproic acid-induced acute pancreatitis is an uncommon cause of acute pancreatitis. Hereby we describe a 23-year-old unmarried female, who developed acute pancreatitis following the 12 th day of valproate monotherapy prescribed for seizure disorder. Valproate was immediately stopped and replaced with levetiracetam. She improved on conservative management.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3410    
    Printed130    
    Emailed0    
    PDF Downloaded253    
    Comments [Add]    
    Cited by others 3    

Recommend this journal